Volume 11, Issue 1 (4-2016)                   IJMSI 2016, 11(1): 101-113 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Kumar Mohanta S. Coincidence Points and Common Fixed Points for Expansive Type Mappings in $b$-Metric Spaces. IJMSI. 2016; 11 (1) :101-113
URL: http://ijmsi.ir/article-1-620-en.html
Abstract:  

The main purpose of this paper is to obtain sufficient conditions for existence of points of coincidence and common fixed points for a pair of self mappings satisfying some expansive type conditions in $b$-metric spaces. Finally, we investigate that the equivalence of one of these results in the context of cone $b$-metric spaces cannot be obtained by the techniques using scalarization function. Our results extend and generalize several well known comparable results in the existing literature.
 

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb